Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why is my period irregular after miscarriage ?

Hi Sir, I am 24 yrs old. I had miscarriage 11/2 year back. My perroids are irregular after misacarriage. I undergone to USG. Results are endometrial lining appears intactand sixe 7.1mm. Both Ovaries appear normal size and show tiny peripheral follicles with centaral echogenic stroma.. finally impression is BPCO. my Doctor suggested me to take B long F100mg daily and Siphene50mg from Day2 to Day6. Ciuld you please let me know will I get concieve?
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HCM.
Your doctor has prescribed the right medicines to assist you to get pregnant.
In addition follicular growth monitoring on ultrasound can also be done, starting from 7th day of menstrual cycle or earlier, to assess the follicular growth and if necessary give injection to induce ovulation, when the dominant follicle size has exceeded 18 mms.
You should have intercourse approximately when ovulation occurs, roughly within 36 hrs. of ovulation.
Wishing you a successful conception.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor